A special class of two dimensional exponential-Bessel series of Fox’s H-function
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 98 (1992) no. 28, p. 1-4
@article{ASCFM_1992__98_28_1_0,
     author = {Bajpai, S. D.},
     title = {A special class of two dimensional exponential-Bessel series of Fox's $H$-function},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {98},
     number = {28},
     year = {1992},
     pages = {1-4},
     zbl = {0774.33007},
     mrnumber = {1216674},
     language = {en},
     url = {http://www.numdam.org/item/ASCFM_1992__98_28_1_0}
}
Bajpai, S. D. A special class of two dimensional exponential-Bessel series of Fox’s $H$-function. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 98 (1992) no. 28, pp. 1-4. http://www.numdam.org/item/ASCFM_1992__98_28_1_0/

[1] S.D. Bajpai: Some results involving Fox's H-function, Portugal. Math. Vol. 30 - Fasc.1 (1971), 45-52. | MR 308463 | Zbl 0222.33021

[2] C. Fox: The G. and H-functions as symmetrical Fourier kernels, Trans. Amer. Math. Soc. 98 (1961), 395-429. | MR 131578 | Zbl 0096.30804

[3] Y.L. Luke: Integrals of Bessel functions, Mc Graw-Hill, New York, 1962. | MR 141801 | Zbl 0106.04301

[4] R.L. Taxak: Some results involving Fox's H-function and Bessel functions, Math. Ed. (Siwan), IV - 3 (1970), 93-97. | MR 269898